Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Colombo - C. De Lellis - A. Massaccesi

The generalized Caffarelli-Kohn-Nirenberg Theorem for the hyperdissipative Navier-Stokes system

created by massaccesi on 19 Dec 2017
modified by delellis on 01 Dec 2020

[BibTeX]

Published Paper

Inserted: 19 dec 2017
Last Updated: 1 dec 2020

Journal: Comm. Pure Appl. Math.
Volume: 73
Number: 3
Pages: 609-663
Year: 2020

Abstract:

We introduce a notion of suitable weak solution of the hyperdissipative Navier-Stokes equations and we achieve a corresponding extension of the regularity theory of Caffarelli-Kohn-Nirenberg.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1